Sake Festival Melbourne Timetable 📧 Near the Entrance			TIME	6TH JULY (SUN)
TIME	5TH JULY (SAT)		9:45	TAIKO PERFORMANCE BY WADAIKO RINDO (15 MIN)
9:45	TAIKO PERFORMANCE BY WADAIKO RINDO (15 MIN)	•	10:00	3RD SESSION OPENING: KAGAMI-BIRAKI CEREMONY
10:00	1ST SESSION OPENING: KAGAMI-BIRAKI CEREMONY	E	10:30	MARIE CHIBA SAKE & FOOD PAIRING SEMINAR (1H) 5
10:30	MARIE CHIBA SAKE & FOOD PAIRING SEMINAR (1H)	S 18	11:50	SAKE TASTING CHALLENGE HOSTED BY
11:50	SAKE TASTING CHALLENGE HOSTED BY SIMONE MAYNARD (SAKE SAMURAI) (20MIN)	S 18	12:20	MARUMO TAKAGI CO., LTD. SEMINAR (20 MIN)
12:20	SIMONE MAYNARD & MATT FROUDE - SAKE VS WINE SEMINAR (30MIN)	S 18	13:10	SIMONE MAYNARD SAKE & CHEESE PAIRING SEMINAR (40MIN)
13:10	SIMONE MAYNARD SAKE & CHEESE PAIRING SEMINAR (40MIN)	5 18	14:00	3RD SESSION – LAST DRINK
14:00	1ST SESSION - LAST DRINK		14:30	3RD SESSION FINISH
14:30	1ST SESSION FINISH			
			15:30	B2B SESSION – PRIORITY ENTRY FOR TRADE BUYERS
15:15	TAIKO PERFORMANCE BY WADAIKO RINDO (15 MIN)	•	16:15	TAIKO PERFORMANCE BY WADAIKO RINDO (15 MIN)
15:30	2ND SESSION OPENING: KAGAMI-BIRAKI CEREMONY	r 🔳	16:30	4TH SESSION OPENING: KAGAMI-BIRAKI CEREMONY
16:00	MARIE CHIBA SAKE & FOOD PAIRING SEMINAR (1H)	S 18	17:00	MARIE CHIBA SAKE & FOOD PAIRING SEMINAR (1H) S
17:30	HASHITOU-HONTEN CO., LTD SEMINAR (20MIN)	S	18:20	SAKE TASTING CHALLENGE HOSTED BY SIMONE MAYNARD (SAKE SAMURAI) (20MIN)
18:00	SAKE TASTING CHALLENGE HOSTED BY SIMONE MAYNARD (SAKE SAMURAI) (20MIN)	S 18	18:50	SIMONE MAYNARD & MATT FROUDE - SAKE VS WINE SEMINAR (30MIN)
18:40	SIMONE MAYNARD SAKE & CHEESE PAIRING SEMINAR (40MIN)	S IB	19:40	SIMONE MAYNARD SAKE & CHEESE PAIRING SEMINAR (40MIN)
19:30	2ND SESSION – LAST DRINK		20:30	4TH SESSION – LAST DRINK
20:00	2ND SESSION FINISH		21:00	4TH SESSION FINISH



Alcoholic beverages will be served at the seminar. Only +18 attendee will be permitted entry to the seminar area. No minors allowed.

ENTERTAINMENT



& Food Pairing Seminar

Led by Marie Chiba, one of Tokyo's most respected and innovative sake sommeliers and the owner of the renowned EUREKA! bar, this exclusive seminar offers an experience unlike any other in Australia.

Known for her bold and creative approach to pairing, Marie Chiba has gained global recognition for reimagining the way we enjoy sake. For this session, she has curated a unique line-up of sake, carefully matched with premium dishes to highlight their flavours in unexpected and memorable ways.

The food pairing will be overseen by Katsuji Yoshino, Executive Chef of Ishizuka a highly acclaimed Japanese fine dining restaurant in Melbourne known for its seasonal omakase and meticulous presentation.

To further elevate the experience, tableware and chopsticks for the seminar will be supervised by:

Mr. Takagi (Marumo Takagi) – Tableware Supervisor
Mr. Uenaka (Hashitou Honten) – Chopsticks Supervisor

This is a rare and remarkable opportunity to learn from one of Japan's leading figures in sake. Seats are strictly limited. Don't miss your chance.



limone Maynard Sake & Cheese Valting Seminar

Simone Maynard Sake & Cheese Pairing Seminar Melbourne-based Sake Educator and recognised Sake Samurai, Simone Maynard, will guide you through a focused session on sake tasting, selection, and food pairing.

Perfect for those looking to expand their sake knowledge in a friendly and informative environment.



AUSTRALIAN SAKE FESTIVAL 2025 MELBOURNE SAKE v WINE SEMINAR with MATT FROUDE & SIMONE MAYNARD





imone Maynard & Mait Froude Sake vs Wine Seminar

Winemaker and sake brewer, Matt Froude (Municipal Wine & Sake), will join Melbourne's own Sake Samurai, Simone Maynard, on stage for this informative presentation and discussion.

Wine and Sake need not compete, but rather complement each other - both have a place at the table!

Join Matt and Simone for an insightful discussion, during which you will taste two different styles of sake, learn a little about the processes of making both wine and sake, pairing with food, and learn about the differences (and the similarities) between these two delicious beverages.

ake Tasting Challenge Hosted by Imone Maynard (Sake Samural)

Think you know your sake? Put your palate to the test in this fun and interactive challenge!

Tast 4 mystery sakes and take notes. Then, use your notes to match them to 4 hidden samples — but no going back for a second taste of the originals

Perfect for sake lovers of all levels, this challenge will sharpen your senses and deepen your appreciation for the world of sake.

Will you trust your instincts and get them all right?

ADAIKO RINDO

Wadaiko Rindo was established in Melbourne in 1996 and continues to perform as a pioneer of Wadaiko, Japanese drumming, in Australia. Currently based in Melbourne and Sydney, Wadaiko Rindo performs over 100 performances and workshops a year at music festivals, multicultural projects, sporting events, corporate functions, school shows and more. Wadaiko Rindo have not only entertained Australian audiences, but they have also represented their unique blend of Australian and Japanese drumming further afield to countries like Fiji, Tonga, Singapore, China, New Caledonia, and Samoa.